×

zbMATH — the first resource for mathematics

On pseudovarieties. (English) Zbl 0351.20035

MSC:
20M99 Semigroups
20M05 Free semigroups, generators and relations, word problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett, Birkhoff, On the structure of abstract algebras, (), 433-454 · Zbl 0013.00105
[2] Samuel, Eilenberg, ()
[3] Sheila, Oates; Powell, M.B, Identical relations in finite groups, J. algebra, 1, 11-39, (1964) · Zbl 0121.27202
[4] Peter, Perkins, Bases for equational theories of semigroups, J. algebra, 11, 298-314, (1968) · Zbl 0186.03401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.